This question was answered on Thu 29, Jan 2009 01:52am by Dr Prithvirajan, MD

Passing Blood Clots after Intercourse

    
Asked by Unregistered (Female; 28; Polycystic Ovarian Syndrome, Endometriosis, high blood pressure, diabetes, high cholesterol, obsessive compulsive disorder, general anxiety disorder, panic disorder, post traumatic stress disorder, asthma, obstructive sleep apnea, rheumatoid arthritis, migraines. Surgeries- Tonsillectomy-1984 Left and Right Carpal Tunnel Release- 2006 Hysteroscopy and Appendectomy- 2008 ; Relevant drugs:Luvox, Klonopin, Levemir, Cardizem LA, Novolog, Lisinopril, Albuterol, Cephadyn, Hydrocodone syrup(for cough, Azithromycin. ) on Wed 28, Jan 2009 06:04pm

I'm a 28 year old female, married with no children. Tonight after having intercourse with my husband, I started passing blood clots that vary in size from the size of a pea, to the size of a quarter (estimates). I have a history of polycystic ovarian syndrome and endometriosis, as well as high blood pressure, and high cholesterol. Is this something that I should be concerned about, and if so, how urgent is this (do I need to go to the ER)?

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Prithvirajan, MD  on Thu 29, Jan 2009 01:52am:

Hi , from the presentation you are giving I can come to a set of diagnosis . With the history of endometriosis before this may be also a presentation of endometriosis of the fallopian tubes or the ovary. If you did not have any pain before passing the clot then ruptured ectopic pregnancy is ruled out . May be a blood clot has formed in the endometriosis area in the uterus or the vagina and which has been dislodged while having sex. So the next thing to do is consult a gynecologist and let her run you through some tests and come to a diagnosis and direct the treatment accordingly.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

Comments:

Comment by on Mon 18, Apr 2011 09:52pm:
You should avoid intercourse in pregnancy especially in first and last trimester as it can cause risk of abortion in first trimester and preterm birth in last trimester.

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
abdomendiscoloration     1     abdomendiscoloration     GRAHAM FIELD COMPOSITE OVERBED TABLE DIMENSIONS     is it dangerous to keep your foreskin pulled     Tea     CUT     symptoms of tendonitis in yout ankle     Can I use airborne as a suppository     whatisalocalisedinfection     Iamwaking     pitt     adams apple punch     Ihavethisraisedhard     small rashes appearing all parts of body     side effects of ergocalcifer     Pain in knees after sitting     At age13 how big should the balls befor a boy     kidneydilationinfetusat32weeks     uti newborn     search     marr     Should I ask my OBGYN about my possible melanoma     nightfall problem     blisterunder     painduringurination     cynictrack     Pers     Search for answers     caruncle herpes     Search for answers     false     Clostridium     red     pantoxi thiamine     Spinal cord injury     Search for answers     rectalpressureaftergastricbypass     Search for answers     beserol     Search for answers     search     Search for answers     T     symptomsoflymedisease     HiihaveleuchorriaproblemanditchinginanalcanalnowIhavepregnancyoftwoweekssoplstellmethesolutionofthistopreventfurtherproblems     man boobs     Back neck swollen     Appetite loss     hit20in20the20testicales     twitchingeyes     Search for answers     What are the latest in cataract surgery     Search for answers     poisonivyquestions     Bacterialvaginalinfection     Cataracts     Search for answers     elderly malethin skin     Search for answers     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats